# SDR UALA2013042202768

- Difficulty date: April 19, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 44,813 hours, 17,527 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

82VU CENTER SUPPORT BRACKET BROKEN.  FABRICATED ANGLE BRACKET AS PER DRAWING Z4 D 92510273 INSTALLED BRACKET AT 82VU CENTER SUPPORT AS SRM REF 51-49-00.  VERIFIED PROPER INSTALLATION AND MATERIAL.
